Skip to main content

Frequently (and not so frequently) Asked Questions

Simple keyword search (one or two words only)

 


BRIEF: Could chimphilla pills have caused muscle and nerve pains?


QUESTION:
Last Thanksgiving I took 6 homopathic under the tongue chimaphilla pills for 6 days. I since found it to be holly and systemic. I have had muscle, nerve and related pains ever since. Noone seems to be able to address the cure for getting this out of my system. It seems to be getting worse and I want to find someone who can help.

ANSWER:

What exactly was in those pills? So called "homeopathic" and health food items, and "nutritional supplements" often have neurologically active substances in them to give a kick that the customer will associate with a particular product so they buy more. For example, (rarely needed, if ever) are sometimes loaded with caffeine and ephedra so the customer feels "extra energy" which they then associate with that brand of chromium supplement. Lord knows what was in the stuff you took. And it is possible you suffer from whatever you took the pills to cure rather than the pills.